# SDR SWAA2018062522998

- Difficulty date: June 5, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N77342
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Part number: 148A8300
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SKATE ANGLE CHAFED ON VERTICAL FLANGE JUST BELOW VERTICAL FIN TRAILING EDGE BEAM.  R&R SKATE ANGLE IAW DWG & SRM.
